MathSciNet Relay Station
MathSciNet bibliographic data
MR2476568 (2010e:42004) 42A15 (41A05 41A55)
Li, Huiyuan; Xu, Yuan Discrete Fourier analysis on a dodecahedron and a tetrahedron. Math. Comp. 78 (2009), no. 266, 999–1029.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement